# SDR DALA2025011800434

- Difficulty date: January 17, 2025
- Submitted: January 18, 2025
- Operation: Air carrier
- Aircraft: N828NW
- Make and model: Airbus A330-302
- Aircraft serial: 1720
- Aircraft time: 34,833 hours, 4,417 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Repair
- Condition: Gouged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3328, DURING CCK AT SASCO (QPG), GOUGES WERE FOUND COMMON TO AN EXISTING REPAIR ON DOOR 4L, LOWER AFT CORNER. CORRECTIVE ACTION: A REPAIR WAS ACCOMPLISHED PER SECT I OF ERA 623593-14, BY REMOVING EXISTING REPAIR AND REPLACED. DEFERRED TO MONITOR. (LP 0766020)
